# SDR SWAA2023020900860

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 78,566 hours, 46,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BEHIND THE AFT SERVICE DOOR IS INOP.<[01] REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06
